# SDR 2006UALA02330

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 54,957 hours, 20,672 cycles
- Engine: Pwa PW2037
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO A COCKPIT OXYGEN PRESSURE PROBLEM.  THE PROBLEM COULD BE ATTRIBUTED TO A FAULTY O2 SYS SERVICING FILLER VALVE.  REPLACED CREW O2 SYS SERVICING FILLER VALVE.  REPLACED CAPTAIN'S AND OBSERVER'S O2 MASKS.ALSO REPLACED FIRST OFFICERS O2 STORAGE BOX.   ALL 3 CREW OXYGEN MASK HOLDERS REMOVED AND OXYGEN LINES CAPPED.
